which one of these drugs is causing my neck, shoulder and arm to hurt? Has gone from bad, to really bad to unbearable. Cannot see Dr for 2 more weeks.
Hello dee14live. I believe the cause is the Lithium. Regards pledge
Most likely none of the medicines are the cause. Did you strain our neck or shoulder? Sounds more like a muscular skeleton problem unless you are also experiencing any chest pain or heaviness or shortness of breath, if so get to a doctor immediately
I am on Lithium 600 and have taken Trazodone. I never had those issues with them.
It seems rediculous that doctors can prescribe this much medication at once. Idealy, i believe three medications should be the max. I'm sure the vast majority of these doctors have never taken these meds and have no idea what it really feels like to be at the mercy of someone to care for their mental health. It's hard to find a good doctor. Good luck and godspeed.
- Prozac Drug Information
- Bupropion Drug Information
- Lithium Drug Information
- Trazodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2012 • 3 answers
Updated 30 Oct 2012 • 2 answers
Updated 4 Oct 2015 • 4 answers
Updated 22 Oct 2018 • 7 answers
Updated 3 Feb 2017 • 3 answers